# SDR CA120312022

- Difficulty date: March 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Stbros SD360
- Aircraft time: 41,272 hours
- Engine: Pwa PT6A65AR
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: SD3452606XA
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED VISUAL INSPECTION OF THE FLAP CONTROL CABLES, A BADLY FRAYED CABLE WAS DISCOVERED, WHERE THE CABLE PASSES OVER A PULLEY THAT IS SOMEWHAT HARD TO SEE.  THE CABLE WAS REPLACED, NO FURTHER ISSUES.
